# SDR SWAA2017021311795

- Difficulty date: February 8, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 42,876 hours, 24,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN ARROW MISSING.  R & R THE SIGN IAW AMM.
